# SDR DHL2005803510

- Difficulty date: November 16, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4751625U1
- Condition: Cracked
- Location: Fuselage
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF NR 033357: MAIN CARGO COMPT FITTING CRACKED 3.500 INCHES STA 680.000 L-11R (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG.1. REMOVED CRACKED FITTING IAW SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-20D (HI LOK) SRM 51-1-23 (PLI WASHER), SRM 51-3-0 (NUT) SRM 51-3-1 PG. 2A (TORQUE).
